MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P,1X PAD-PAK-03, DUTCH, 350-STR-NL-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 350P,1X PAD-PAK-03, DUTCH, 350-STR-NL-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Red status led and beep.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine evaluated the returned device and confirmed the reported fault.The reported fault was attributed to a red status led and beeper fault.
 
Event or Problem Description
Red status led and beep.No patient involvement.

Brand Name
PACKAGE, 350P,1X PAD-PAK-03, DUTCH, 350-STR-NL-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11628486
Report Number3004123209-2021-00116
Device Sequence Number16918553
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-STR-NL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1